Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Want to lose weight. What medicines, diet and exercises should I do?

hello sir ,im exactly 36 pounds overweighted......i want to loss this within 4 months ? what medicines i should take with diet and exercise how long it will take to loss this overweight..?...and please can u help me by giving the diet chart what i have to follow with medicine........and plzz tell me about the exercise timing and formet also.....please.....thank u sir......:)
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

There are two ways to lose weight:

1. Eat right - and healthy. Which might mean that you need to consult a nutritionist.
2. Exercise regularly - 4 times a week for 30-40 min per session and it should include both cardio and weights.

There are no medications that are medically approved for weight loss that have no side effects. I hope you get yourself on the track to recovery and a healthy weight as soon as you can. I hope this helped.

Take care and have a lovely day!
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor